# SDR GN0A11152009

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N653CT
- Make and model: Emb EMB-120
- Aircraft serial: 120243
- Aircraft time: 28,670 hours, 36,733 cycles
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 10606 LEG 3 LYH-ROA:  CREW REPORTED THAT CABIN PRESSURIZATION STARTED TO CLIMB ABOVE 10K WITH AIR CONDITIONING PACKS SELECTED TO NORMAL AND BLEED AIR SELECTED TO AUTO.  PRESSURIZATION CONTROL WAS SELECTED TO MANUAL BUT CABIN CONTINUED TO CLIMB.  CREW SELECTED AIR CONDITIONING PACKS TO HIGH AND CABIN CLIMB SLOWED TO 200FT FPM.  AIRCRAFT WAS DIVERTED TO SFB AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A 4 AREA OF CARGO DOOR SEAL WAS PROTRUDED OUT CAUSING A PRESSURIZATION LEAK.  THE SEAL WAS REPAIRED AND RE-INSTALLED INTO POSITION.  AIRCRAFT WAS GROUND PRESSURIZED WITH SYSTEM CHECKING NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
